7.15.2008

Oh, side effects...

So, I have a new one...and it is puzzling me. My hair seems to be thinning. I think I had one semi-bald very small spot in the back for awhile but I thought that was just normal-like a cowlick or something. The thinning probably isn't even noticeable to most people unless you are around me a ton. I'm becoming a little self-conscious about it though (even though being bald never seemed to phase me) and have come up with good ways to wear my hair to try to cover it up. Yet, some of those ways, like ponytails may be exaggerating the problem. My poor hair has been through a lot. It does amazingly well considering it fell out 3 times and wasn't that far from the radiation on my back.

Lately though it feels like more comes out in the shower and in the morning when I get up. When I brush my hair back it seems thinner. I'm not sure if it's all the yanking the past couple months for the fashion show and wedding stuff or what. I haven't started any new meds and honestly really haven't felt stressed even with everything going on. I'm really ready to get a shorter haircut again. Thoughts-do you think this will help or hurt the problem?

Today, I am grateful for: friends, family and God. Life is beautiful and a new chapter has only just begun.

Rachel

2 comments:

Henrike said...

My hair was thinning out some years ago. I lost most of it during my first bout with skin cancer, then it grew back normally.

I was so shocked to see it thin out again (you just don't expect that to happen without any changes of medication or another chemo), but I cut it really short and now it's almost back to normal- and I got used to wearing it short. And I'll probably keep it that way.

Gabe L. said...

You look beautiful no matter what! Love you.